# SDR FDEA201410083010

- Difficulty date: October 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7 LBL 55 - 60 FLOORBEAM UPPER TEE FOUND CORROED ON LOWER SURFACE.  FLOORBEAM TEE REMOVED AND REPLACED IAW DWG 141N5113 SHT 1 REV F.  DWG   141N5123 SHT 1 REV A AND EA F-5310-T0311051 PART 1. REPAIR CLASSIFIED AS MAJOR.
